MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.67.793.1018

Медицинская библиотека · Postgraduate medical journal · 1991

Polymyositis complicating D-penicillamine treatment.

Aydintug A O, Cervera R, D'Cruz D, Ramírez G, Asherson R A, Khamashta M A, Hughes G R

Клинический случайСтатьяПеревод в очереди

Аннотация

Although there is good evidence that D-penicillamine can induce polymyositis, the exact pathogenic mechanism remains unclear. We report two patients with psoriatic arthritis and primary biliary cirrhosis respectively, who developed polymyositis while receiving D-penicillamine treatment for their primary diseases. Whether D-penicillamine treatment was the sole cause of polymyositis or acted as a trigger for the development of a secondary autoimmune disease is discussed.

Для цитирования: Aydintug A O, Cervera R, D'Cruz D, Ramírez G, Asherson R A, Khamashta M A, Hughes G R. Polymyositis complicating D-penicillamine treatment.. Postgraduate medical journal. 1991. DOI: 10.1136/pgmj.67.793.1018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.